RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



УМН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


УМН, 1964, том 19, выпуск 4(118), страницы 3–92 (Mi umn6223)  

Эта публикация цитируется в 65 научных статьях (всего в 65 статьях)

Анализ в однородных областях

С. Г. Гиндикин


Полный текст: PDF файл (9331 kB)

Англоязычная версия:
Russian Mathematical Surveys, 1964, 19:4, 1–89

Реферативные базы данных:

УДК: 517.5
MSC: 33C10, 22E46, 33C20, 40G10
Поступила в редакцию: 01.02.1964

Образец цитирования: С. Г. Гиндикин, “Анализ в однородных областях”, УМН, 19:4(118) (1964), 3–92; Russian Math. Surveys, 19:4 (1964), 1–89

Цитирование в формате AMSBIB
\RBibitem{Gin64}
\by С.~Г.~Гиндикин
\paper Анализ в~однородных областях
\jour УМН
\yr 1964
\vol 19
\issue 4(118)
\pages 3--92
\mathnet{http://mi.mathnet.ru/umn6223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171941}
\zmath{https://zbmath.org/?q=an:0144.08101}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 4
\pages 1--89
\crossref{https://doi.org/10.1070/RM1964v019n04ABEH001153}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umn6223
  • http://mi.mathnet.ru/rus/umn/v19/i4/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hugo Rossi, Michèle Vergne, “Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions and the application to the holomorphic discrete series of a Semisimple Lie group”, Journal of Functional Analysis, 13:4 (1973), 324  crossref
    2. С. Г. Гиндикин, “Инвариантные обобщенные функции в однородных областях”, Функц. анализ и его прил., 9:1 (1975), 56–58  mathnet  mathscinet  zmath; S. G. Gindikin, “Invariant generalized functions in homogeneous domains”, Funct. Anal. Appl., 9:1 (1975), 50–52  crossref
    3. M. Vergne, H. Rossi, “Analytic continuation of the holomorphic discrete series of a semi-simple Lie group”, Acta Math, 136:1 (1976), 1  crossref  mathscinet  zmath
    4. И. М. Гельфанд, С. Г. Гиндикин, “Комплексные многообразия, остовы которых — полупростые вещественные группы Ли, и аналитические дискретные серии представлений”, Функц. анализ и его прил., 11:4 (1977), 19–27  mathnet  mathscinet  zmath; I. M. Gel'fand, S. G. Gindikin, “Complex manifolds whose skeletons are semisimple real Lie groups, and analytic discrete series of representations”, Funct. Anal. Appl., 11:4 (1977), 258–265  crossref
    5. Р. А. Айрапетян, Г. М. Хенкин, “Интегральные представления дифференциальных форм на многообразиях Коши–Римана и теория CR-функций”, УМН, 39:3(237) (1984), 39–106  mathnet  mathscinet  zmath  adsnasa; R. A. Airapetyan, G. M. Henkin, “Integral representations of differential forms on Cauchy–Riemann manifolds and the theory of CR-functions”, Russian Math. Surveys, 39:3 (1984), 41–118  crossref  isi
    6. Takaaki Nomura, “A description of a space of holomorphic discrete series by means of the Fourier transform on the Šilov boundary”, Journal of Functional Analysis, 82:1 (1989), 1  crossref
    7. J Faraut, A Koranyi, “Function spaces and reproducing kernels on bounded symmetric domains”, Journal of Functional Analysis, 88:1 (1990), 64  crossref
    8. D. Békollé, C.A. Berger, L.A. Coburn, K.H. Zhu, “BMO in the Bergman metric on bounded symmetric domains”, Journal of Functional Analysis, 93:2 (1990), 310  crossref
    9. Bertram Kostant, Siddhartha Sahi, “The Capelli identity, tube domains, and the generalized Laplace transform”, Advances in Mathematics, 87:1 (1991), 71  crossref
    10. S.C Milne, “A triple product identity for Schur functions”, Journal of Mathematical Analysis and Applications, 160:2 (1991), 446  crossref
    11. G. 'Olafsson, “Symmetric spaces of Hermitian type”, Differential Geometry and its Applications, 1:3 (1991), 195  crossref
    12. Qihong Fan, “Harmonic analysis on tube-type affine homogeneous phase spaces”, J Math Phys (N Y ), 35:8 (1994), 4295  crossref  mathscinet  zmath
    13. V. V. Ezov, G. Schmalz, “Automorphisms and holomorphic mappings of standard CR-manifolds and Siegel domains”, Journal of Mathematical Sciences (New York), 92:2 (1998), 3712  crossref  mathscinet  zmath
    14. Berest, Y, “Hierarchies of Huygens' operators and Hadamard's conjecture”, Acta Applicandae Mathematicae, 53:2 (1998), 125  crossref  isi  elib
    15. Vladimir V. Kisil, “Relative Convolutions”, Advances in Mathematics, 147:1 (1999), 35  crossref
    16. Hideyuki Ishi, “Representations of the Affine Transformation Groups Acting Simply Transitively on Siegel Domains”, Journal of Functional Analysis, 167:2 (1999), 425  crossref
    17. Ю. А. Неретин, “Матричные аналоги $\mathrm B$-функции и формула Планшереля для керн-представлений Березина”, Матем. сб., 191:5 (2000), 67–100  mathnet  crossref  mathscinet  zmath; Yu. A. Neretin, “Matrix analogues of the beta function and Plancherel's formula for Berezin kernel representations”, Sb. Math., 191:5 (2000), 683–715  crossref  isi
    18. Berest, Y, “The problem of lacunas and analysis on root systems”, Transactions of the American Mathematical Society, 352:8 (2000), 3743  crossref  isi
    19. Yu. A. Neretin, “Matrix balls, radial analysis of Berezin kernels, and hypergeometric determinants”, Mosc. Math. J., 1:2 (2001), 157–220  mathnet  mathscinet  zmath  elib
    20. С. П. Хэкало, “Изогюйгенсовы деформации однородных дифференциальных операторов, связанных со специальным конусом ранга 3”, Матем. заметки, 70:6 (2001), 927–940  mathnet  crossref  mathscinet  zmath; S. P. Khekalo, “Iso-Huygens Deformations of Homogeneous Differential Operators Related to a Special Cone of Rank 3”, Math. Notes, 70:6 (2001), 847–859  crossref  isi  elib
    21. Joachim Hilgert, Karl-Hermann Neeb, “Vector valued Riesz distributions on Euclidian Jordan algebras”, J Geom Anal, 11:1 (2001), 43  crossref
    22. Hideyuki Ishi, “Determinant Type Differential Operators on Homogeneous Siegel Domains”, Journal of Functional Analysis, 183:2 (2001), 526  crossref
    23. Takaaki Nomura, “Berezin transforms and Laplace–Beltrami operators on homogeneous Siegel domains”, Differential Geometry and its Applications, 15:1 (2001), 91  crossref
    24. Arazy J., Upmeier H., “Invariant Symbolic Calculi and Eigenvalues of Invariant Operators on Symmetric Domains”, Function Spaces, Interpolation Theory and Related Topics, Proceedings, eds. Cwikel M., Englis M., Kufner A., Persson L., Spaar G., Walter de Gruyter & Co, 2002, 151–211  isi
    25. С. П. Хэкало, “Изогюйгенсовы деформации оператора Кэли общим потенциалом Лагнезе–Штельмахера”, Изв. РАН. Сер. матем., 67:4 (2003), 189–212  mathnet  crossref  mathscinet  zmath; S. P. Khekalo, “Iso-Huygens deformations of the Cayley operator by the general Lagnese–Stellmacher potential”, Izv. Math., 67:4 (2003), 815–836  crossref  isi  elib
    26. Ю. А. Неретин, “Треугольники Релея и нематричная интерполяция матричных бета-интегралов”, Матем. сб., 194:4 (2003), 49–74  mathnet  crossref  mathscinet  zmath; Yu. A. Neretin, “Rayleigh triangles and non-matrix interpolation of matrix beta integrals”, Sb. Math., 194:4 (2003), 515–540  crossref  isi  elib
    27. Ю. А. Неретин, “Бета-функция ансамбля Брюа–Титса и деформация пространства $l^2$ на множестве $p$-адических решеток”, Матем. сб., 194:12 (2003), 31–62  mathnet  crossref  mathscinet  zmath; Yu. A. Neretin, “Beta functions of Bruhat–Tits buildings and deformation of $l^2$ on the set of $p$-adic lattices”, Sb. Math., 194:12 (2003), 1775–1805  crossref  isi  elib
    28. Mark Davidson*, Gestur Ólafsson, “Differential recursion relations for Laguerre functions on Hermitian matrices”, Integral Transforms and Special Functions, 14:6 (2003), 469  crossref
    29. Takaaki Nomura, “Geometric norm equality related to the harmonicity of the Poisson kernel for homogeneous Siegel domains”, Journal of Functional Analysis, 198:1 (2003), 229  crossref
    30. Marco M. Peloso, Fulvio Ricci, “Analysis of the Kohn Laplacian on quadratic CR manifolds”, Journal of Functional Analysis, 203:2 (2003), 321  crossref
    31. Liyou Zhang, “Bergman kernel function on Hua Construction of the second type”, Sci China Ser A, 48:s1 (2005), 400  crossref  mathscinet  zmath
    32. С. П. Хэкало, “Потенциалы Рисса, ассоциированные со сложной степенной функцией на пространстве прямоугольных матриц”, Исследования по линейным операторам и теории функций. 33, Зап. научн. сем. ПОМИ, 327, ПОМИ, СПб., 2005, 207–225  mathnet  mathscinet  zmath  elib; S. P. Khekalo, “Riesz potentials associated with the composite power function on the space of rectangular matrices”, J. Math. Sci. (N. Y.), 139:2 (2006), 6479–6490  crossref  elib
    33. С. П. Хэкало, “Дифференциальный оператор Кэли–Лапласа на пространстве прямоугольных матриц”, Изв. РАН. Сер. матем., 69:1 (2005), 195–224  mathnet  crossref  mathscinet  zmath  elib; S. P. Khekalo, “The Cayley–Laplace differential operator on the space of rectangular matrices”, Izv. Math., 69:1 (2005), 191–219  crossref  isi  elib
    34. С. П. Хэкало, “Дзета-функция Игузы, ассоциированная со сложной степенной функцией на пространстве прямоугольных матриц”, Матем. заметки, 78:5 (2005), 773–791  mathnet  crossref  mathscinet  zmath  elib; S. P. Khekalo, “The Igusa Zeta Function Associated with a Composite Power Function on the Space of Rectangular Matrices”, Math. Notes, 78:5 (2005), 719–734  crossref  isi  elib
    35. E. Ournycheva, B. Rubin, “Composite Cosine Transforms”, Mathematika, 52:1-2 (2005), 53  crossref  isi
    36. Bartosz Trojan, “Asymptotic expansions and Hua-harmonic functions on bounded homogeneous domains”, Math Ann, 336:1 (2006), 73  crossref  mathscinet  zmath  isi
    37. С. П. Хэкало, “Уравнение теплопроводности на пространстве матриц”, Математические вопросы теории распространения волн. 35, Зап. научн. сем. ПОМИ, 332, ПОМИ, СПб., 2006, 268–285  mathnet  mathscinet  zmath  elib; S. P. Khekalo, “The heat equation on matrix space”, J. Math. Sci. (N. Y.), 142:6 (2007), 2671–2681  crossref  elib
    38. Gestur Ólafsson, Elena Ournycheva, Boris Rubin, “Higher-rank wavelet transforms, ridgelet transforms, and Radon transforms on the space of matrices”, Applied and Computational Harmonic Analysis, 21:2 (2006), 182  crossref  elib
    39. Boris Rubin, “Riesz potentials and integral geometry in the space of rectangular matrices”, Advances in Mathematics, 205:2 (2006), 549  crossref
    40. Hideyuki Ishi, “On symplectic representations of normal j-algebras and their application to Xu's realizations of Siegel domains”, Differential Geometry and its Applications, 24:6 (2006), 588  crossref
    41. Yu. Dabaghian, “Periodic orbit theory and the statistical analysis of scaling quantum graph spectra”, Phys Rev E, 75:5 (2007), 056214  crossref  mathscinet  adsnasa  isi
    42. Elena Ournycheva, Boris Rubin, “Semyanistyi’s Integrals and Radon Transforms on Matrix Spaces”, J Fourier Anal Appl, 14:1 (2008), 60  crossref  mathscinet  zmath  isi  elib
    43. E. OURNYCHEVA, B. RUBIN, “METHOD OF MEAN VALUE OPERATORS FOR RADON TRANSFORMS IN THE SPACE OF MATRICES”, Int. J. Math, 19:03 (2008), 245  crossref
    44. L. Amour, J. Faupin, T. Raoux, “Inverse spectral results for Schrödinger operators on the unit interval with partial information given on the potentials”, J Math Phys (N Y ), 50:3 (2009), 033505  crossref  adsnasa  isi  elib
    45. Hideyuki Ishi, “A torus subgroup of the isotropy group of a bounded homogeneous domain”, manuscripta math, 2009  crossref  isi
    46. Jerbashian, AM, “The contemporary development in M. M. Djrbashian factorization theory and related problems of analysis”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 44:6 (2009), 341  isi
    47. A. Hassairi, M. Louati, “Multivariate stable exponential families and Tweedie scale”, Journal of Statistical Planning and Inference, 139:2 (2009), 143  crossref
    48. Hideyuki Ishi, “Unitary holomorphic multiplier representations over a homogeneous bounded domain”, Advances in Pure and Applied Mathematics, 2010, -  crossref
    49. Yu. A. Neretin, “On the beta function of the tube of the light cone”, Теория представлений, динамические системы, комбинаторные методы. XVIII, Зап. научн. сем. ПОМИ, 378, ПОМИ, СПб., 2010, 73–80  mathnet; J. Math. Sci. (N. Y.), 174:1 (2011), 36–40  crossref
    50. Takuya Miyazaki, “On Bessel integrals for reducible degenerate principal series representations”, Journal of Functional Analysis, 260:9 (2011), 2579  crossref
    51. Ishi H., Yamaji S., “Some Estimates of the Bergman Kernel of Minimal Bounded Homogeneous Domains”, J Lie Theory, 21:4 (2011), 755–769  isi
    52. Andrea Loi, Roberto Mossa, “Berezin quantization of homogeneous bounded domains”, Geom Dedicata, 2012  crossref
    53. B. Rubin, “Funk, Cosine, and Sine Transforms on Stiefel and Grassmann Manifolds”, J Geom Anal, 2012  crossref
    54. Mahdi Louati, “Mixture of the Riesz distribution with respect to the generalized multivariate gamma distribution”, Journal of the Korean Statistical Society, 2012  crossref
    55. Jong-Do Park, “Explicit formulas of the Bergman kernel for 3-dimensional complex ellipsoids”, Journal of Mathematical Analysis and Applications, 2012  crossref
    56. Abdelhamid Hassairi, Mahdi Louati, “Mixture of the Riesz Distribution with Respect to a Multivariate Poisson”, Communications in Statistics - Theory and Methods, 42:6 (2013), 1124  crossref
    57. Cyrille Nana, “L p,q -Boundedness of Bergman Projections in Homogeneous Siegel Domains of Type II”, J Fourier Anal Appl, 2013  crossref
    58. DAVID BÉKOLLÉ, HIDEYUKI ISHI, CYRILLE NANA, “KORÁNYI’S LEMMA FOR HOMOGENEOUS Siegel DOMAINS OF TYPE II. APPLICATIONS AND EXTENDED RESULTS”, Bull. Aust. Math. Soc, 2014, 1  crossref
    59. R.F.. Shamoyan, Olivera Mihić, “On Extremal Problems in Certain New Bergman Type Spaces in Some Bounded Domains inCn”, Journal of Function Spaces, 2014 (2014), 1  crossref
    60. Roberto Mossa, “A note on diastatic entropy and balanced metrics”, Journal of Geometry and Physics, 2014  crossref
    61. Mahdi Louati, Afif Masmoudi, “Moment for the inverse Riesz distributions”, Statistics & Probability Letters, 2015  crossref
    62. R. F. Shamoyan, S. M. Kurilenko, “Оn a trace operator in Bergman type analytic spaces in Siegel domains of the second type”, ПФМТ, 2015, № 2(23), 83–90  mathnet
    63. Г. Г. Геворкян, “Теоремы единственности для рядов по системе Франклина”, Матем. заметки, 98:5 (2015), 786–789  mathnet  crossref  mathscinet  elib; G. G. Gevorkyan, “Uniqueness Theorems for Series in the Franklin System”, Math. Notes, 98:5 (2015), 847–851  crossref  isi
    64. С. И. Безродных, “Аналитическое продолжение функции Аппеля $F_1$ и интегрирование связанной с ней системы уравнений в логарифмическом случае”, Ж. вычисл. матем. и матем. физ., 57:4 (2017), 555–587  mathnet  crossref  mathscinet  elib; S. I. Bezrodnykh, “Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case”, Comput. Math. Math. Phys., 57:4 (2017), 559–589  crossref  isi
    65. С. И. Безродных, “Гипергеометрическая функция Лауричеллы $F_D^{(N)}$, задача Римана–Гильберта и некоторые приложения”, УМН, 73:6(444) (2018), 3–94  mathnet  crossref  adsnasa  elib; S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Просмотров:
    Эта страница:725
    Полный текст:313
    Первая стр.:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019